Hi there, looking for an opinion on whether I should be freaking out quite yet....
My last normal cycle was Dec. 15th, so I was expecting it last week. However, on January 8th, my boyfriend and I had a mishap during sex, and the condom broke. I got a Plan B one-step the following morning and took it January 9th.
It's now the 22nd and I haven't even had a bit of spotting, which I heard is supposed to happen when you take a Plan B because it induces your period. I took an at-home pregnancy test yesterday and it came back negative. I've read taking a Plan B can really mess up your cycle, but I'm worried that it's been 13 days since taking the pill and I still have nothing. Is it normal to completely skip or have a very late period on Plan B? I'm planning on taking one more pregnancy test next week as well...and I have not had sex since I took the pill. I just want my period!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.